# SDR 20010409AP003

- Difficulty date: January 31, 2001
- Submitted: February 8, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: HCC2YR2CLEUF
- Part serial: 6092
- Condition: Cracked
- Location: Propeller Assy
- Part time: 3,592 hours
- Component: Propeller Assey, Hartzl
- Component part number: HCC2YR2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFIGHT PILOT NOTICED GREASE ON BLADE.  MECHANIC REMOVED SPINNER AND FOUND CRACK ON RADIUS OF THE HUB.
